# SDR HNAA2025091100601

- Difficulty date: August 21, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NDT INSPECTION AT AREA JUST FORWARD OF RUDDER 1, FOUND THAT THE VERTICAL STAB TRAILING EDGE RH SKIN PROFILE JUST ABOVE RUDDER 1 LOWER HINGE FITTING IS CRACKED. INSTALLED REPAIR PARTS ON VERTICAL STAB TRAILING EDGE RH SKIN PROFILE JUST ABOVE RUDDER 1 LOWER HINGE FITTING IAW EDT2025-145-926363 AND PIEDMONT EO1-55-25-0267.
